Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 176, NWS State College, PA

August 22, 2017Potter County, Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 22, 2017, 6:13 PM EDT for Potter County, Tioga County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 6:13 PM EDT (22:13 UTC)
Expired
Aug 22, 2017, 7:06 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 111 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:23 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

320 
WUUS51 KCTP 222213
SVRCTP
PAC105-117-222315-
/O.NEW.KCTP.SV.W.0176.170822T2213Z-170822T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
613 PM EDT TUE AUG 22 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Potter County in north central Pennsylvania...
  Tioga County in north central Pennsylvania...

* Until 715 PM EDT

* At 612 PM EDT, severe thunderstorms were located along a line
  extending from near Harrison Valley to near Galeton to near Ole
  Bull State Park, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Mansfield, Wellsboro, Keeneyville, Leetonia, Galeton, Arnot,
  Leonard Harrison State Park, Covington, Westfield and Blossburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

These thunderstorms are capable of producing all types of severe 
weather including destructive straight line winds and tornadoes. 
Move quickly to a safe shelter such as an interior room, a bathroom, 
closet or basement.

&&

LAT...LON 4170 7693 4155 7705 4155 7776 4168 7772
      4190 7771 4200 7721 4200 7694
TIME...MOT...LOC 2212Z 267DEG 23KT 4190 7763 4169 7763 4161 7773 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert
3 follow-up statements
925 
WWUS51 KCTP 222240
SVSCTP

Severe Weather Statement
National Weather Service State College PA
640 PM EDT TUE AUG 22 2017

PAC105-222247-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-170822T2315Z/
Potter PA-
640 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved east of Potter 
County. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

LAT...LON 4170 7693 4155 7705 4157 7739 4171 7737
      4187 7752 4194 7751 4200 7721 4200 7694
TIME...MOT...LOC 2237Z 261DEG 28KT 4195 7732 4176 7730 4159 7738 

$$

PAC117-222315-
/O.CON.KCTP.SV.W.0176.000000T0000Z-170822T2315Z/
Tioga PA-
640 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR TIOGA COUNTY...

At 637 PM EDT, severe thunderstorms were located along a line
extending from near Elkland to Wellsboro to near Cedar Run, moving
east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect localized damage to trees and power lines. 

Locations impacted include...
Mansfield, Wellsboro, Keeneyville, Arnot, Covington, Blossburg,
Morris, Lawrenceville, Millerton and Tioga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4170 7693 4155 7705 4157 7739 4171 7737
      4187 7752 4194 7751 4200 7721 4200 7694
TIME...MOT...LOC 2237Z 261DEG 28KT 4195 7732 4176 7730 4159 7738 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert
010 
WWUS51 KCTP 222252
SVSCTP

Severe Weather Statement
National Weather Service State College PA
652 PM EDT TUE AUG 22 2017

PAC117-222315-
/O.CON.KCTP.SV.W.0176.000000T0000Z-170822T2315Z/
Tioga PA-
652 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN TIOGA COUNTY...

At 652 PM EDT, severe thunderstorms were located along a line
extending from near Lawrenceville to near Covington to near Morris,
moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Mansfield, Blossburg, Lawrenceville, Arnot, Covington, Millerton,
Tioga, Roseville, Liberty and Tioga Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

LAT...LON 4170 7693 4155 7705 4158 7727 4175 7722
      4186 7722 4199 7727 4200 7721 4200 7694
TIME...MOT...LOC 2252Z 273DEG 25KT 4194 7719 4175 7717 4158 7725 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert
160 
WWUS51 KCTP 222306
SVSCTP

Severe Weather Statement
National Weather Service State College PA
706 PM EDT TUE AUG 22 2017

PAC117-222314-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-170822T2315Z/
Tioga PA-
706 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIOGA COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However an additional one 
half to one inch of heavy rain is still likely with these 
thunderstorms through 830 pm EDT. 

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 4170 7693 4155 7705 4158 7727 4175 7722
      4186 7722 4199 7727 4200 7721 4200 7694
TIME...MOT...LOC 2302Z 267DEG 23KT 4194 7710 4175 7708 4158 7716 

$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:44 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Aug 22, 2:44 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service State College PA
244 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A strong cold front will move through the region late today and
early tonight. Much cooler and drier conditions will return for
the second half of the week. Temperatures will average a few
degrees below normal highs starting tomorrow and lasting into
early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Radar motor was installed and it has been up for over an hour.
In a nick of time.

Updated forecast to show the potential for severe thunderstorms
this afternoon and evening. First lead cells developed over
Warren County. Stronger storms are to our west. The NCEP and GSD
HRRR show at least two potential lines this afternoon and
evening. With deep cores and 850 hPa winds 40 to 55kts strong
and severe winds at the surface are possible.

Tornado watch was for more QLCS type tornadoes. Though we have
had a few initial rotating cells in KCCX and KBUF radar. More
linear features to our west.

Ahead of the convection a very hot humid Summer day. Farther
east you live the more likely this day will end on a good note
as convection will be in evening and SPC may issue watch for
eastern PA later this afternoon.

Behind the line POPS drop fast and drier air comes. Some areas
of fog possible. But a cooler and drier AM Wednesday.

&&

.SHORT TERM /WEDNESDAY/...
Wednesday will be noticeably drier as the PW values crash to -1
sigma below normal after being well +1 to +2 sigma above
normal. It will also be significantly cooler. The 850 hPa
temperatures fall to near normal Wednesday and will fall below
normal overnight Wednesday into Thursday.

Chance of rain should be very low Wednesday.

The cool air aloft will likely produce some cumulus in the
mountains during the afternoon hours.

It should be a nice and notably cooler day.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An extended period of early autumn-like weather will begin
Wednesday and continue right through the upcoming weekend as a
-2 sigma upper trough (and similarly anomalous/cool 850 mb
 temps) move over the Great Lakes and NE U.S.

1026-1028 mb SFC High (+2-3 Sigma) over south-central Canada
will drift slowly to the Great Lakes by this weekend

Daytime high temps will be about 5-7 Deg F below normal across
the Western Mtns on Wednesday, though still just slightly below
normal across the SE zones prior to the arrival of the
deeper/colder air for the latter part of the week.

GEFS mean 850 mb temps will dip about 2-3 deg C in all locations
for Thursday-Sunday, leading to max temps averaging 5-10 F
below normal (with min temp departures about 10-13F below
normal Friday-Sunday) as a large Canadian High Pressure area
pushes SE across the Glakes Region and becomes centered over the
NE states.

Lows Fri/Sat/Sun mornings with high centered overhead will be
dipping into the l-m 40s over the Northern Mountains (and deeper
valleys of the Central Mountains) and solidly into the 50s
elsewhere. Some of the perennial cold spots near and to the east
of KBFD could see readings of 38 or 39F.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Most of the eastern areas mostly sunny with some cumulus clouds
about making for a bumpy ride in the boundary layer. Over
western PA and OH there is a line of strong and severe storms.
Strong winds and large hail are possible. Check radar before
flying over western PA this afternoon and central areas this
evening.

The line of storms will move east this afternoon and evening.

Areas of patchy fog will develop around/after midnight. Spotty
MVFR and IFR.

Conditions will improve rapidly Wednesday morning, as cool
Canadian high pressure builds into the area.

.OUTLOOK...

Wed...AM low cigs BFD/JST, otherwise VFR.
Thu-Sat...No sig wx expected.

&&

.EQUIPMENT...
KCCX is fixed with new motor installed.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Grumm
SHORT TERM...Grumm
LONG TERM...La Corte/Lambert
AVIATION...Grumm/Lambert
EQUIPMENT...
Hazardous weather outlook, Aug 22, 4:24 PM EDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
424 PM EDT Tue Aug 22 2017

PAZ004>006-010>012-037-041-042-045-046-232030-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-
424 PM EDT Tue Aug 22 2017

...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ027-028-035-036-049>053-056>059-063>066-232030-
Mifflin-Juniata-Fulton-Franklin-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
424 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ017>019-024>026-033-034-232030-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-
Somerset-Bedford-
424 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RXR

In the hours before

Special weather statement, Aug 22, 4:21 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service State College PA
421 PM EDT TUE AUG 22 2017

PAZ051-222045-
Montour PA-
421 PM EDT TUE AUG 22 2017

...SPECIAL WEATHER STATEMENT FOR PARTS OF MONTOUR COUNTY UNTIL 445 PM
EDT...

At 420 PM EDT, Doppler radar indicated a shower over Mooresburg,
moving northeast at 30 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Washingtonville.

LAT...LON 4099 7676 4103 7677 4106 7675 4114 7664
      4106 7661 4106 7657 4105 7657 4103 7656
      4100 7656
TIME...MOT...LOC 2020Z 244DEG 27KT 4102 7672

KF
Special weather statement, Aug 22, 4:27 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service State College PA
427 PM EDT TUE AUG 22 2017

PAZ024-033-222115-
Somerset PA-Cambria PA-
427 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOMERSET AND CAMBRIA
COUNTIES UNTIL 515 PM EDT...

At 427 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Belsano to near East Conemaugh to near
Westmont. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Belmont, Johnstown, Westmont, Nanty-Glo, Windber, Portage, Ebensburg,
Salix-Beauty Line Park, Scalp Level, Loretto, Belsano, Paint,
Ogletown, Sankertown, Geistown, Beaverdale-Lloydell, Vinco, Dunlo,
East Conemaugh and St. Michael.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4041 7897 4064 7884 4062 7844 4060 7844
      4056 7847 4051 7854 4037 7856 4035 7861
      4031 7864 4028 7865 4026 7864 4020 7868
      4025 7908
TIME...MOT...LOC 2027Z 273DEG 25KT 4056 7888 4039 7890 4029 7906

Lambert
Local storm report, Aug 22, 4:38 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     1 E VINTONDALE          40.48N  78.90W
08/22/2017                   CAMBRIA            PA   911 CALL CENTER

            TREE ON WIRES ACROSS PLANK ROAD.

&&

EVENT NUMBER CTP1701431

JMC
Special weather statement, Aug 22, 5:03 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service State College PA
503 PM EDT TUE AUG 22 2017

PAZ033-222130-
Somerset PA-
503 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS APPROACHING SOMERSET COUNTY...

At 503 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lawson Heights to near Uniontown. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Somerset, Acosta, Davidsville, Boswell, Ursina, New Centerville,
Jerome, Mount Davis, Friedens, Benson, Addison, Seven Springs,
Rockwood, Casselman, Confluence, Jennerstown and Laurel Mountain
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3972 7939 3974 7941 3977 7938 3978 7939
      3978 7935 3980 7937 3982 7937 3986 7942
      4009 7926 4012 7921 4011 7919 4012 7917
      4016 7916 4018 7913 4027 7907 4025 7888
      3972 7920
TIME...MOT...LOC 2103Z 283DEG 37KT 4022 7942 3989 7962

KF
Special weather statement, Aug 22, 5:27 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service State College PA
527 PM EDT TUE AUG 22 2017

PAZ024-222200-
Cambria PA-
527 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CAMBRIA COUNTY UNTIL 600
PM EDT...

At 527 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Belsano to near Jerome. Movement was east at
45 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Belmont, Johnstown, Westmont, Portage, Ebensburg, Nanty-Glo,
Salix-Beauty Line Park, Vinco, Scalp Level, Dunlo, East Conemaugh,
St. Michael, Lilly, Loretto, Patton, South Fork, Belsano, Ehrenfeld,
Gallitzin and Daisytown.

LAT...LON 4041 7897 4064 7884 4065 7841 4064 7844
      4060 7844 4055 7847 4051 7854 4037 7856
      4035 7861 4031 7864 4024 7866 4025 7888
      4027 7889 4028 7893 4029 7905
TIME...MOT...LOC 2127Z 263DEG 40KT 4057 7890 4022 7905

KF
Special weather statement, Aug 22, 5:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
544 PM EDT TUE AUG 22 2017

PAZ010>012-017-018-222230-
Northern Centre PA-Northern Clinton PA-Cameron PA-Clearfield PA-
Elk PA-
544 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
CAMERON...AND CLINTON COUNTIES UNTIL 630 PM EDT...

At 543 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Sizerville to Truman to near Brockport to 6 miles
south of Brookville. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
DuBois, St. Marys, Clearfield, Ridgway, Force, Curwensville, Hicks
Run, Cameron, Keating, Woodland, Hyde, Tamarack, Lecontes Mills,
Medix Run, Kettle Creek State Park, S.B. Elliot State Park, Penfield,
Karthaus, Westport and Rockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4148 7805 4148 7760 4143 7758 4121 7788
      4093 7850 4094 7881 4114 7880 4120 7876
      4120 7871 4123 7871 4123 7874 4126 7873
      4133 7884 4161 7847 4162 7820
TIME...MOT...LOC 2143Z 275DEG 27KT 4159 7821 4146 7837 4128 7864 4107
7910

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 9:32 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 21, 9:45 PM EDTSpecial Weather StatementCTPColumbia75 min
Aug 22, 12:43 PM EDTSpecial Weather StatementCTPElk, McKean, Warren32 min
Aug 22, 1:12 PM EDTSpecial Weather StatementCTPMcKean33 min
Aug 22, 1:45 PM EDTSpecial Weather StatementCTPElk, McKean30 min
Aug 22, 2:09 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Warren66 min
Aug 22, 2:44 PM EDTSpecial Weather StatementCTPPotter31 min
Aug 22, 2:48 PM EDTSpecial Weather StatementCTPWarren72 min
Aug 22, 2:55 PM EDTSevere Thunderstorm WarningCTPClearfield77 min
Aug 22, 2:59 PM EDTSpecial Weather StatementCTPCambria76 min
Aug 22, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, Potter, Tioga76 min
Aug 22, 3:26 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria64 min
Aug 22, 3:40 PM EDTSpecial Weather StatementCTPMcKean, Warren65 min
Aug 22, 4:05 PM EDTSpecial Weather StatementCTPElk70 min
Aug 22, 4:21 PM EDTSpecial Weather StatementCTPMontour24 min
Aug 22, 4:27 PM EDTSpecial Weather StatementCTPCambria48 min
Aug 22, 5:03 PM EDTSpecial Weather StatementCTPSomerset27 min
Aug 22, 5:09 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter66 min
Aug 22, 5:15 PM EDTSevere Thunderstorm WarningCTPSomerset54 min
Aug 22, 5:17 PM EDTTornado WarningCTPCameron, McKean43 min
Aug 22, 5:27 PM EDTSpecial Weather StatementCTPCambria33 min
Aug 22, 5:33 PM EDTSevere Thunderstorm WarningCTPCambria36 min
Aug 22, 5:38 PM EDTSevere Thunderstorm WarningCTPPotter37 min
Aug 22, 5:44 PM EDTSpecial Weather StatementCTPCameron, Clearfield, Elk46 min
Aug 22, 5:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair44 min
Aug 22, 5:51 PM EDTTornado WarningCTPPotter39 min
Aug 22, 6:43 PM EDTSpecial Weather StatementCTPSullivan32 min
Aug 22, 6:59 PM EDTSpecial Weather StatementCTPDauphin, Lebanon31 min
Aug 22, 7:14 PM EDTSpecial Weather StatementCTPDauphin31 min
Aug 22, 7:23 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill67 min
Aug 22, 7:24 PM EDTSevere Thunderstorm WarningCTPColumbia21 min
Aug 22, 7:41 PM EDTSpecial Weather StatementCTPCumberland34 min
Aug 22, 7:50 PM EDTSpecial Weather StatementCTPSchuylkill25 min
Aug 22, 7:59 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.